# SDR UIEA201812312963

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,290 hours, 10,791 cycles
- System (JASC): 2422 · AC Inverter
- Part: Gcu
- Part number: 73428
- Part serial: 1861
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GEN INOP ( DEFERRED APU GEN IAW DDG 24-00-02A MDDR 105274      REMOVED & REPLACED APU GCU IAW AMM 24-22-02, OPS CKD NML )
